MAUDE Adverse Event Report: ADVANCED BRAIN MONITORING, INC. NIGHT SHIFT SLEEP POSITIONER

ADVANCED BRAIN MONITORING, INC. NIGHT SHIFT SLEEP POSITIONER
Model Number NS27-1005.LE
Medical Device Problem Codes Thermal Decomposition of Device (1071); Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user reported that the night shift device was burning while charging, and that the charging cable connector melted/fused to the charging port on the device.The user reported that there was no injury caused by the incident.Visual inspection of the device found that the enclosure plastic around the charging port was warped and a portion of the usb-c connector of the charging cable was fused to the charging port.Thermal damage was found on the pcb, localized around the usb charging port.The internal battery was intact but had expanded slightly due to heat.The melted charging cable connector could not be removed from the charging port to inspect the inside of the port for debris/corrosion, but the incident is consistent with the types of thermal incidents associated with usb-c connectors when contamination, moisture, or metallic debris causes an electrical short during charging.The user stated that the device was charged in a bathroom using the original charging cable plugged into a multiport usb fast charger.The user was unable to provide the remaining portion of the charging cable for investigation.The exact cause of the incident could not be determined.

Brand Name
NIGHT SHIFT SLEEP POSITIONER
Common Device Name
NIGHT SHIFT
Manufacturer (Section D)
ADVANCED BRAIN MONITORING, INC.
2237 faraday avenue
suite 100
carlsbad CA 92008 7240
Manufacturer (Section G)
ADVANCED BRAIN MONITORING, INC.
2237 faraday avenue
suite 100
carlsbad CA 92008 7240
Manufacturer Contact
nolan case
2237 faraday avenue
suite 100
carlsbad, CA 92008-7240
MDR Report Key23743303
Report Number3004964738-2025-00001
Device Sequence Number18679629
Product Code MYB
UDI-Device Identifier00850015266195
UDI-Public(01)00850015266195
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K140190
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberNS27-1005.LE
Device Catalogue NumberNS27-1005.LE
Device Lot Number2301
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/08/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age77 YR
Patient SexMale